MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR TI; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR TI; WASHER, BOLT, NUT
Model Number KNOTLESS T-ROPE SYN-DESMOSIS REPR TI
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 6 january 2026, a distributor reported via email that an ar-8926t tightrope (lot 33696) was unable to self-lock at the end of the procedure when the excess pulling suture was being cut.The issue was detected during a syndesmosis repair.The surgeon and distributor representative confirmed that the suture remained intact throughout button deployment, tensioning, and trimming; however, the tightrope failed to lock as expected.The surgeon subsequently removed the affected tightrope by cutting the suture and proceeded with an additional tightrope, manually tying a knot to avoid any potential locking defect occurring again in the same case.The defective unit may have not been complete in its original packaging.No patient harm was reported.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
KNOTLESS T-ROPE SYN-DESMOSIS REPR TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24130004
Report Number1220246-2026-00259
Device Sequence Number14816787
Product Code HTN
UDI-Device Identifier00888867049086
UDI-Public(01)00888867049086(11)250601(17)300531(10)33696
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS T-ROPE SYN-DESMOSIS REPR TI
Device Catalogue NumberAR-8926T
Device Lot Number33696
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown